Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Long term Nifedipine for preterm labor. How to deal with side effects?

I know I need the medication because when they were using it just when I came into the hospital I would come home and then within a few days be back in labor. So I'm on 20mg every 4-6 hours.

It's just that when I take it I vomit,shake,have chest pain and palpitations,dizziness just generally it's not a nice medication.
How did you deal with the side effects since I'm only 29 weeks and will need it for a long time?

Answer Question
 
lizziebreath

Asked by lizziebreath at 4:47 PM on Oct. 3, 2012 in Pregnancy

Level 19 (6,727 Credits)
Answers (1)
  • What do the medical professionals say? Can they give you something to counteract the effects? Otherwise, I don't know . . . just grit your teeth and get through it.
    NearSeattleMom

    Answer by NearSeattleMom at 1:36 PM on Oct. 4, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.